Aa
A
A
Close
4887904 tn?1360550899
Are the sides coming later?
I am on my third week. I do the incivek,ribvirin, and rebetron shot once weekly. Feel fine. Legs hurt sometimes but that;s about it. Are my sides going to begin at a later date?
Cancel
15 Answers
Page 1 of 1
4856858 tn?1365382377
Is Rebetron the same as Interferon? Don't know. Be proactive if they start.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
The people who can answer your question are probably offline. Weekends are slow.
From their posts, some people do get the sx later but you may be one of the lucky ones and end up with mild sx.
Fingers crossed for you on that.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
4333925 tn?1359106042
My sx for me started about 3 wks after. I started Nov 15th and it started after thanksgiving when I started to get sick. But everyone is different and you may be lucky and they will be mild. I hope and pray for the best for you.

Star
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Just take it one day at a time. Hopefully you won't have any side effects or they will be mild.
Advocate1955
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
4887904 tn?1360550899
I just hate getting up in the middle of the wee AM to try and force 2g's fat down, Hassle
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
4887904 tn?1360550899
Yes, its interferon just a Brand Name. Like durin the 90's when I was on Infergen. Still interferoon just called soming different.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
4887904 tn?1360550899
Be alright with me if I didn't get them at all. I have other issues I need dealing with
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
4887904 tn?1360550899
Did they just gradually creep up on you or "pow" GOTCHA all at once?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
4652753 tn?1364585546
I started my 4th week on Friday and it was the third day of my third week (remember it so clearly :-) that it seemed like everything went wrong.  I had a rash but it wasn't bothering me until that fateful day.  Woke up, rash burning like crazy, as the day went on ears hurt, too tired to think, gagging on water, eyes looking like slits, etc. etc. etc.  Well after sleeping 11 hours that night I woke up feeling good again.  Same symptoms but able to deal with them.  Over this weekend Iall prior symptoms have moved over for anxiety  and have been drinking chamomile tea to calm me until I can get prescription.  

As far as I can tell and from what I have read there doesn't seem to be a rhyme or reason to these drugs or who is going to be impacted by what. Just take the good days as good days and I really hope that all your days will be good.  

Feeling pretty normal today.

Take care!

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Sometimes.  I had it bad 2 hrs after first injection and then they wouldnt stop coming....15-17 sx i had the "pleasure" of dealing with thru the entire 6 mos of tx.  Good luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
4887904 tn?1360550899
Well, I already have anxiety medicine but from my (2) previous attempts with interferon, I can sure live without the side effects. Thanks for the boost
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2046312 tn?1360383200
i took my first interferon shot about 2 hours ago, and took my incivek at 6am, 2pm, and 10pm along with my 2 doses of ribvirin. feeling fine all day, just a little itchy but nothing yet! still only my first day of treatment, lets see how the week goes.. GOODLUCK!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
766573 tn?1365170066
This is cute. So much is written about how horrible the side effects for Incivek that there isn't a balance. It seems when treatment is smooth sailing with no problems people tend to post less. I am glad you are doing OK. Just know it is best to not let the grisly side effects snowball if you ever get them.  It is better to nip them in the bud (is there an award for using the most clichés in a post)...

Take care and keep us informed ♫
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
4869010 tn?1360267144
I am feeling the same way as you. It has me wondering if I am just in a honeymoon phase with more to come. I started a probiotic prior to treatment. It kept me regular. We have been shooting for higher fat gram count of 30 for maximum saturation. It's working fine...so far. Keep in touch.
Mike
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
From some it would be be yes.....some came when I was finished & are still there.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
317787 tn?1473362051
Blank
DC
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
1747881 tn?1358189534
Blank
Greeley, CO
2059648 tn?1439770265
Blank
Hepatitis C Community Resources